| Model Number |
0570-0437 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported glidescope core 15 inch fhd monitor and associated glidescope core smart cable were returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned system but was unable to confirm the reported image issue.Both the monitor and cable were tested with verathon's test equipment.The tsr wiggled the connections, detached and reattached the test devices, and power-cycled the monitor with test devices connected.No image freezing or other image issues were observed.The devices passed verathon's device functionality testing and were confirmed to be within specification.Upon completion of verathon's device evaluation, the devices were returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
Event or Problem Description
A customer reported while using a glidescope core 15-inch fhd monitor during a bedside bronchoscopy, the screen froze.The monitor was powered off and back on and the image functioned as normal.No delay in the procedure, use of a backup device, or harm to the patient was reported.